MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; RNA PREANALYTICAL SYSTEMS

BECTON, DICKINSON AND COMPANY (BD) PAXGENE® BLOOD RNA TUBE; RNA PREANALYTICAL SYSTEMS
Catalog Number 762165
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.Investigation summary: bd had not received any samples for investigation.The device history records could not be reviewed as the lot number is unknown.This complaint has not been confirmed for the indicated failure mode: cracked product/component.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using paxgene® blood rna tube, the rubber stopper of one (1) tube is cracked.No adverse impact was reported regarding the patient or user.

Brand Name
PAXGENE® BLOOD RNA TUBE
Common Device Name
RNA PREANALYTICAL SYSTEMS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21906089
Report Number9617032-2025-00701
Device Sequence Number8794635
Product Code NTW
UDI-Device Identifier04053727621658
UDI-Public(01)04053727621658
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number762165
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown